HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Ginzburg-Landau equation with magnetic effect non-simply-connected domains

Files in This Item:
pre303.pdf1.07 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83450

Title: Ginzburg-Landau equation with magnetic effect non-simply-connected domains
Authors: Jimbo, S. Browse this author
Zhai, J. Browse this author
Issue Date: 1-Jul-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 303
Start Page: 1
End Page: 21
Abstract: This paper is a continuation of the paper [15] and [16]. Ginzburg-Landau equation with the magnetic effect is studied in the case of a superconductor which is not simply-connected. There are multiple stable steady state solutions, which correspond to many kinds of permanent current of electrons.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69054
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University